RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 587–594 (Mi de9255)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the asymptotic behavior of the degenerate solution of the second Painlevé equation

A. N. Belogrudov

Bashkir State University, Ufa

Full text: PDF file (1253 kB)

English version:
Differential Equations, 1997, 33:5, 591–598

Bibliographic databases:
UDC: 517.925
Received: 22.08.1995

Citation: A. N. Belogrudov, “On the asymptotic behavior of the degenerate solution of the second Painlevé equation”, Differ. Uravn., 33:5 (1997), 587–594; Differ. Equ., 33:5 (1997), 591–598

Citation in format AMSBIB
\Bibitem{Bel97}
\by A.~N.~Belogrudov
\paper On the asymptotic behavior of the degenerate solution of the second Painlev\'e equation
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 587--594
\mathnet{http://mi.mathnet.ru/de9255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616486}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 591--598


Linking options:
  • http://mi.mathnet.ru/eng/de9255
  • http://mi.mathnet.ru/eng/de/v33/i5/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Kudashev, B. I. Suleimanov, “Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation”, Theoret. and Math. Phys., 118:3 (1999), 325–332  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:49
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019